Feel numb

Just want to get better exhausted need sleep been really unwell of late in hospital come home no better slight collapsed lung flu cough ect dehydrated dry skin chapped lips thrush stomach feels tan pain in back steroids 6 a day 2 lots antibiotics unyphillin carbosystein titopium inhaler foster inhaler ventolin inhaler ventolin nebs budneside nebs no better driving me mad

16 Replies

oldestnewest
  • Poor you, you sound as if you should maybe go & see your GP or respiratory nurse, if you're not getting any better. 🌸

  • Did today no change wait till mon

  • Felt I'll in my time but this via ridiculous

  • Just need some sleep

  • Not happening

  • Hay ho life goes on

  • Maybe you're trying too hard to sleep. I know that might sound strange. Could you try to relax by listening to music or reading?

    The steroids could be the cause of you not sleeping.

    I'm sure once your infection starts to clear up you'll begin to feel a bit better.

    Do you have family or friends nearby who you could chat to or spend time with?

    Thinking of you 🌺

  • Thanks for your support much appreciated as feel lonely and isolated but look at it there's people a lot worse of than myself

  • Thinking of you Channell and hoping things improve very soon.

    Xxxxx

  • Thank u for your kidneys xxx

  • Kind ness

  • If you are on steriods always make sure you takes them in the morning, When I am on them I take half a Nytol, and that seems to do the trick.

  • It may help to listen to an audio book when you're trying but failing to sleep, Channell. Try something you can imagine yourself into, but not too exciting (or you may want to stay awake waiting to learn what happens next). At least this gives your body a chance to rest, even if your mind doesn't completely shut down.

  • Hi Channell. Sounds like you're going through a lot at the moment ! I don't know much about steroids, so can't offer you any advice but would just like to say that I'm thinking about you and hope that things improve soon.

    Take care.

    Pam XXX

  • Total sympathy for you, I have been on exactly the same meds as you for the last 6 months and have got steadily worse. Seeing respiratory nurse next Thursday and am praying they can sort something out. So breathless can hardly get to kitchen to make a cuppa!!

  • I no exactly where your comeing from nitemare ha scary

You may also like...